BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Immanant preserving and immanant converting maps

Participants in the publication
M. P. Coelho (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências
M. A. Duffner (Author)

Scope
International

Refereeing
Yes

Date of Publication
2006

Where published
LINEAR ALGEBRA AND ITS APPLICATIONS

Publication Identifiers
ISSN - 0024-3795

Volume
418

Starting page
177
Last page
187


Export

APA
M. P. Coelho, M. A. Duffner, (2006). Immanant preserving and immanant converting maps. LINEAR ALGEBRA AND ITS APPLICATIONS, 418, 177-187. ISSN 0024-3795. eISSN .

IEEE
M. P. Coelho, M. A. Duffner, "Immanant preserving and immanant converting maps" in LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 418, pp. 177-187, 2006.

BIBTEX
@article{14513, author = {M. P. Coelho and M. A. Duffner}, title = {Immanant preserving and immanant converting maps}, journal = {LINEAR ALGEBRA AND ITS APPLICATIONS}, year = 2006, pages = {177-187}, volume = 418 }